# SDR REXA2016092701912

- Difficulty date: September 27, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 17,772 hours, 17,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R35289
- Condition: Corroded
- Location: Bs 589-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AFT CARGO BAY BS 589 - 621 LBL 9 FLOOR SUPPORT CORRODED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.   REPAIRED THE FLOOR SUPPORT IAW EA CRJ253-04792.
